Alert archive / Wisconsin / Wind Advisories in 2025

Wind Advisory 3, NWS Milwaukee, WI

February 5, 202513 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Feb 5, 2025, 2:10 PM CST for 13 counties in Wisconsin. It took effect at Feb 6, 2025, 9:00 AM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2025, 2:10 PM CST (20:10 UTC)
In effect from
Feb 6, 2025, 9:00 AM CST
Expired
Feb 6, 2025, 10:00 PM CST
In force
13 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Kenosha County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sauk County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 43 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

685 
WWUS73 KMKX 052010
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
210 PM CST Wed Feb 5 2025

WIZ047-051-052-059-060-060415-
/O.NEW.KMKX.WI.Y.0003.250206T1500Z-250207T0300Z/
Green Lake-Fond du Lac-Sheboygan-Washington-Ozaukee-
Including the cities of Sheboygan Falls, Berlin, Plymouth,
Howards Grove, Oostburg, Hartford, Germantown, Mequon, Markesan,
Cedarburg, Grafton, West Bend, Princeton, and Fond Du Lac
210 PM CST Wed Feb 5 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY...

* WHAT...West winds 20 to 25 mph with gusts to 45 mph. A few gusts 
  to 50 mph may occur.

* WHERE...Fond du Lac, Sheboygan, Green Lake, Ozaukee, and 
  Washington Counties.

* WHEN...From 9 AM to 9 PM CST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SHEPPARD
8 follow-up statements
813 
WWUS73 KMKX 060314
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
914 PM CST Wed Feb 5 2025

WIZ047-051-052-059-060-061115-
/O.CON.KMKX.WI.Y.0003.250206T1500Z-250207T0300Z/
Green Lake-Fond du Lac-Sheboygan-Washington-Ozaukee-
Including the cities of Oostburg, Berlin, Germantown, Plymouth,
Cedarburg, West Bend, Grafton, Hartford, Markesan, Fond Du Lac,
Sheboygan Falls, Princeton, Howards Grove, and Mequon
914 PM CST Wed Feb 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY...

* WHAT...West winds 20 to 25 MPH with gusts up to 45 MPH expected. A 
  few gusts to 50 MPH may occur.

* WHERE...Fond du Lac, Sheboygan, Green Lake, Ozaukee, and 
  Washington Counties.

* WHEN...From 9 AM to 9 PM CST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WOOD
364 
WWUS73 KMKX 060910
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
310 AM CST Thu Feb 6 2025

WIZ046-056>058-061715-
/O.EXA.KMKX.WI.Y.0003.250206T1500Z-250207T0300Z/
Marquette-Sauk-Columbia-Dodge-
Including the cities of Portage, Sauk City, Lake Wisconsin,
Waupun, Endeavor, Reedsburg, Montello, Westfield, Mayville,
Oxford, Baraboo, Lodi, Prairie Du Sac, Neshkoro, Columbus, and
Beaver Dam
310 AM CST Thu Feb 6 2025

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS 
EVENING...

* WHAT...West winds 20 to 30 MPH with gusts 45 to 50 MPH expected.

* WHERE...Columbia, Marquette, Sauk, and Dodge Counties.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WIZ047-051-052-059-060-061715-
/O.CON.KMKX.WI.Y.0003.250206T1500Z-250207T0300Z/
Green Lake-Fond du Lac-Sheboygan-Washington-Ozaukee-
Including the cities of Grafton, West Bend, Mequon, Oostburg,
Sheboygan Falls, Plymouth, Hartford, Cedarburg, Princeton,
Markesan, Fond Du Lac, Germantown, Berlin, and Howards Grove
310 AM CST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM 
CST THIS EVENING...

* WHAT...West winds 20 to 30 MPH with gusts 45 to 50 MPH expected.

* WHERE...Fond du Lac, Sheboygan, Green Lake, Ozaukee, and 
  Washington Counties.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WOOD
042 
WWUS73 KMKX 061506
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
906 AM CST Thu Feb 6 2025

WIZ046-047-051-052-056>060-062315-
/O.CON.KMKX.WI.Y.0003.000000T0000Z-250207T0300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-
Including the cities of Princeton, Markesan, Oostburg, Beaver
Dam, Endeavor, Lodi, Hartford, Berlin, Mayville, Plymouth,
Grafton, Mequon, Baraboo, Reedsburg, Oxford, Neshkoro, Howards
Grove, Columbus, Prairie Du Sac, Sheboygan Falls, Sauk City,
Cedarburg, Portage, Germantown, West Bend, Waupun, Westfield,
Montello, Lake Wisconsin, and Fond Du Lac
906 AM CST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 to 50 mph.

* WHERE...Fond du Lac, Sheboygan, Columbia, Green Lake, Marquette, 
  Sauk, Dodge, Ozaukee, and Washington Counties.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WAGNER
326 
WWUS73 KMKX 062052
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
252 PM CST Thu Feb 6 2025

WIZ046-047-051-052-056>060-070300-
/O.CON.KMKX.WI.Y.0003.000000T0000Z-250207T0300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-
Including the cities of Princeton, Markesan, Oostburg, Beaver
Dam, Endeavor, Lodi, Hartford, Berlin, Mayville, Plymouth,
Grafton, Mequon, Baraboo, Reedsburg, Oxford, Neshkoro, Howards
Grove, Columbus, Prairie Du Sac, Sheboygan Falls, Sauk City,
Cedarburg, Portage, Germantown, West Bend, Waupun, Westfield,
Montello, Lake Wisconsin, and Fond Du Lac
252 PM CST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts up to 45 to 50 mph.

* WHERE...Fond du Lac, Sheboygan, Columbia, Green Lake, Marquette, 
  Sauk, Dodge, Ozaukee, and Washington Counties.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WAGNER
762 
WWUS73 KMKX 062312
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
512 PM CST Thu Feb 6 2025

WIZ065-066-071-072-070300-
/O.EXA.KMKX.WI.Y.0003.000000T0000Z-250207T0300Z/
Waukesha-Milwaukee-Racine-Kenosha-
Including the cities of Milwaukee, Racine, Menomonee Falls, New
Berlin, Muskego, Waukesha, Kenosha, and Brookfield
512 PM CST Thu Feb 6 2025

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts up to 45 mph, 
  occasionally to 50 mph.

* WHERE...Kenosha, Milwaukee, Racine, and Waukesha Counties.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WIZ046-047-051-052-056>060-070300-
/O.CON.KMKX.WI.Y.0003.000000T0000Z-250207T0300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-
Including the cities of Lake Wisconsin, Mayville, Cedarburg,
Berlin, Sheboygan Falls, Columbus, Lodi, Princeton, Waupun,
Prairie Du Sac, Howards Grove, Mequon, Hartford, Sauk City,
Grafton, Reedsburg, Portage, Baraboo, Westfield, Endeavor,
Plymouth, Fond Du Lac, Beaver Dam, West Bend, Montello, Oxford,
Germantown, Markesan, Oostburg, and Neshkoro
512 PM CST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts 45 to 50 mph.

* WHERE...Fond du Lac, Sheboygan, Columbia, Green Lake, Marquette, 
  Sauk, Dodge, Ozaukee, and Washington Counties.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

HEEREN
190 
WWUS73 KMKX 070209
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
809 PM CST Thu Feb 6 2025

WIZ046-047-056>058-070315-
/O.CAN.KMKX.WI.Y.0003.000000T0000Z-250207T0300Z/
Marquette-Green Lake-Sauk-Columbia-Dodge-
Including the cities of Lake Wisconsin, Mayville, Berlin,
Columbus, Lodi, Princeton, Waupun, Prairie Du Sac, Sauk City,
Reedsburg, Portage, Baraboo, Westfield, Endeavor, Beaver Dam,
Montello, Oxford, Markesan, and Neshkoro
809 PM CST Thu Feb 6 2025

...WIND ADVISORY IS CANCELLED...

Wind gusts have diminished below 45 mph, and therefore the Wind 
Advisory has been cancelled. Additional gusts of 35 to 40 mph remain 
possible through late tonight.

$$

WIZ051-052-059-060-065-066-071-072-070315-
/O.CON.KMKX.WI.Y.0003.000000T0000Z-250207T0300Z/
Fond du Lac-Sheboygan-Washington-Ozaukee-Waukesha-Milwaukee-
Racine-Kenosha-
Including the cities of Milwaukee, Racine, Cedarburg, Sheboygan
Falls, Menomonee Falls, Howards Grove, Mequon, Hartford, New
Berlin, Waukesha, Muskego, Grafton, Kenosha, Plymouth, Fond Du
Lac, Germantown, West Bend, Oostburg, and Brookfield
809 PM CST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts of 45 mph, occasionally 
  to 50 mph.

* WHERE...Fond du Lac, Sheboygan, Kenosha, Milwaukee, Ozaukee, 
  Racine, Washington, and Waukesha Counties.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

HEEREN
522 
WWUS73 KMKX 070256
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
856 PM CST Thu Feb 6 2025

WIZ051-052-059-060-065-066-071-072-070400-
/O.EXT.KMKX.WI.Y.0003.000000T0000Z-250207T0400Z/
Fond du Lac-Sheboygan-Washington-Ozaukee-Waukesha-Milwaukee-
Racine-Kenosha-
Including the cities of Milwaukee, Racine, Cedarburg, Sheboygan
Falls, Menomonee Falls, Howards Grove, Mequon, Hartford, New
Berlin, Waukesha, Muskego, Grafton, Kenosha, Plymouth, Fond Du
Lac, Germantown, West Bend, Oostburg, and Brookfield
856 PM CST Thu Feb 6 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WHAT...West winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Fond du Lac, Sheboygan, Kenosha, Milwaukee, Ozaukee, 
  Racine, Washington, and Waukesha Counties.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

HEEREN
107 
WWUS73 KMKX 070347
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
947 PM CST Thu Feb 6 2025

WIZ051-052-059-060-065-066-071-072-070500-
/O.EXP.KMKX.WI.Y.0003.000000T0000Z-250207T0400Z/
Fond du Lac-Sheboygan-Washington-Ozaukee-Waukesha-Milwaukee-
Racine-Kenosha-
Including the cities of Milwaukee, Racine, Cedarburg, Sheboygan
Falls, Menomonee Falls, Howards Grove, Mequon, Hartford, New
Berlin, Waukesha, Muskego, Grafton, Kenosha, Plymouth, Fond Du
Lac, Germantown, West Bend, Oostburg, and Brookfield
947 PM CST Thu Feb 6 2025

...WIND ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

Wind gusts have diminished below 45 mph, and are expected to 
continue to diminish through the remainder of tonight. Therefore the 
Wind Advisory will be allowed to expire.

$$

HEEREN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Feb 5, 10:19 AM CST, 3 hours 51 minutes earlier. Its key messages:

  • A wintry mix of light freezing drizzle and light snow is expected tonight. Less than an inch of snowfall accumulation, along with a glaze to 0.05 inches of ice are expected. Slick roads are possible for the early Thursday morning commute.
  • Gales are expected Thursday into Thursday night across the open and nearshore waters of Lake Michigan. Winds diminish late Thursday night into Friday morning.
  • Accumulating snowfall is likely (60 to 80 percent chances) on Saturday into Saturday evening.
Area forecast discussion, Feb 5, 10:19 AM CST, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1019 AM CST Wed Feb 5 2025

.KEY MESSAGES...

- A wintry mix of light freezing drizzle and light snow is
  expected tonight. Less than an inch of snowfall accumulation,
  along with a glaze to 0.05 inches of ice are expected. Slick
  roads are possible for the early Thursday morning commute.

- Gales are expected Thursday into Thursday night across the
  open and nearshore waters of Lake Michigan. Winds diminish
  late Thursday night into Friday morning.

- Accumulating snowfall is likely (60 to 80 percent chances) on
  Saturday into Saturday evening.

&&

.UPDATE...
Issued 1020 AM CST Wed Feb 5 2025

CAMs still hint at a 20-30% chance of snow flurries / light
snow showers this afternoon associated with a band of mid-level
FGEN. If this feature does develop, it would appear on radar as
a west-east broken line (or widely scattered line) of flurries
/ light snow, moving from the WI/IL border around noon,
progressing north and moving clear of the northern CWA
(Sheboygan to Montello WI) around 5-6 PM. Even if this feature
were to develop (and snow reaches the ground, which is not a
guarantee due to evaporation/sublimation), we would expect a
dusting (a few tenths of an inch) or less of accumulation.

Satellite imagery (GOES Day Cloud Phase RGB) resolves a
reinforced area of the existing low-level clouds (formed by
lake-effect), riding the southeast winds on the lake into
Sheboygan County (and likely the entire rest of our area,
though upper- level clouds obscure the satellite's view further
south). Hence, a lake effect flurry cannot be completely ruled
out either (though lack of forcing for ascent precludes the
concern of any accumulations beyond a light dusting).

For the Tonight period, the forecast remains on track as stated
in the SHORT TERM AFD. More widespread chances for precipitation
arrive after 6 PM CST today.

Sheppard

&&

.SHORT TERM...
Issued 439 AM CST Wed Feb 5 2025

Today through Thursday:

Lake effect low clouds over southern and eastern portions of the
area should slowly push northward this morning. Middle to high
clouds will continue to push through the area as well.

There is still some chance (20 to 30 percent) for an area of
light snow to develop within an area of 700 to 500 mb
frontogenesis response across southern parts of the area later
this morning and push northward this afternoon. Forecast
soundings continue to show saturation in the dendrite growth
zone at this level, but the air beneath it remains fairly dry.
There may be just flurries or no precipitation if this dry
layer cannot be overcome. Thus, kept lower end chances (20 to 30
percent) in the forecast later this morning into this
afternoon. Some lake effect flurries may also occur.

Still expecting the light wintry mix of light freezing drizzle
and some light snow to move across the area tonight. Steady warm
air advection in the low to middle levels, with some
differential CVA, provides the modest at best upward vertical
motion. The better focus for upward motion remains to the
northwest and south of the area.

Forecast soundings are still struggling to saturate through a
deep layer at times during this period. They continue to lose
ice crystals in parts of the area and bring light freezing
drizzle, though northern portions of the area may see some
saturation here and bring some light snow at times. Peak period
looks to be 03Z to 09Z Thursday, so kept highest PoPs (60 to 80
percent) in that period. It should end by 12Z Thursday at the
latest in the far northeast parts of the area.

Probabilities from short term ensembles suggest ice
accumulations will be under 0.10 inches and likely under 0.05
inches, with snowfall around 0.5 inches or less as well in
northern parts of the area. Given the timing of this and the
very light nature of the wintry mix, did not issue a Winter
Weather Advisory. Impacts should be relatively minor, with
untreated roads possibly becoming slick in spots. The early
Thursday morning commute may be affected, with lingering
wetness on untreated road surfaces. Will continue to monitor
the impact potential in later shifts.

A tight pressure gradient develops Thursday with strong cold air
advection kicking in later in the day. This should help bring
gusty west to northwest winds into the area Thursday, with good
downward momentum mixing Thursday afternoon. Sustained winds to
30 knots and gusts to 45 knots are looking more likely across at
least northern and eastern portions of the area. A Wind Advisory
may be needed in later forecasts for later Thursday morning into
Thursday afternoon.

Wood

&&

.LONG TERM...
Issued 439 AM CST Wed Feb 5 2025

Thursday night through Tuesday:

Colder temperatures will push into the area Thursday night
within the cold air advection and gusty northwest winds. Winds
should gradually subside Friday into Friday night, as high
pressure shifts through the region.

Models and their ensembles suggest low pressure shifting from
Missouri through the Ohio River Valley Saturday into Saturday
night, with a fairly potent 500 mb shortwave trough shifting
through the region later Saturday into Saturday evening. It
appears that these systems are trying to phase with each other
over the region Saturday. There remains some uncertainty with
the details, but it looks like there will be a period of
accumulating snow during this time. This will be a system to
watch, as there may be enough accumulations to cause some
travel impacts. Keep up with the forecast for this period.

It looks relatively dry into early next week, with temperatures
near or a little below seasonal normal.

Wood

&&

.AVIATION...
Issued 1020 AM CST Wed Feb 5 2025

Lake Effect MVFR clouds (around 2,000 ft) expected to linger
today due to southeast winds, gradually mixing closer to 3,000
ft through the daytime hours. There is a 20-30% chance for
flurries this afternoon (noon-6 PM), at worst we could see a
dusting of accumulation. More widespread chances for precip
arrive after 6 PM this evening, with a wintry mix of light snow
and freezing drizzle and winds turning southerly. Rates will be
very light, and totals are still expected to be a fraction of an
inch (snow) and/or a glaze of ice (a few hundredths of an inch)
at best. Visibilities of 2 to 5 SM may occur tonight with the
precip, along with ceilings lowering to below 1,000 ft (IFR
looking likely early Thursday morning).

Sheppard

&&

.MARINE...
Issued 439 AM CST Wed Feb 5 2025

High pressure around 30.6 inches over northeast Minnesota will
move across the Great Lakes and into New England today. Winds
will shift southeasterly and increase this afternoon, becoming
southerly tonight.

Low pressure around 29.7 inches over southeast Manitoba tonight
will shift into east central Ontario Thursday, strengthening to
29.3 inches. The low will push further to the east Thursday
night, as high pressure around 30.4 inches moves into the
northern Plains.

A Small Craft Advisory is in effect tonight into Thursday
morning for the nearshore waters of Lake Michigan, for gusty
southeast to south winds and building waves. Winds will veer
west and remain gusty Thursday morning.

The combination of the low pressure to the east and high
pressure to the west will allow for strong west to northwest
winds to develop Thursday into Thursday night across Lake
Michigan. A Gale Warning has been issued for most of this
period for the open waters and nearshore waters.

High waves are expected across eastern portions of the lake
during this period. Freezing spray is also expected Thursday
night into Friday.

High pressure around 30.3 inches will move into the region
Friday and to the east Friday night. This will result in
westerly winds gradually subsiding during this period.

Wood

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643...6 PM Wednesday to 9 AM
     Thursday.

     Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ643-LMZ669-LMZ868-LMZ870...9 AM Thursday to 3
     AM Friday.

     Small Craft Advisory...LMZ644-LMZ645-LMZ646...6 PM Wednesday
     to noon Thursday.

     Gale Warning...LMZ080-LMZ644-LMZ645-LMZ646-LMZ671-LMZ673-
     LMZ675-LMZ777-LMZ779-LMZ872-LMZ874-LMZ876-LMZ878...noon
     Thursday to 3 AM Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Feb 5, 3:35 AM CST, 10 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
335 AM CST Wed Feb 5 2025

WIZ046-047-051-052-056>060-062>072-060945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
335 AM CST Wed Feb 5 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A wintry mix of light freezing drizzle and light snow is forecast
for tonight. The precipitation is expected to end later tonight,
with the potential for slick conditions lingering on untreated and
elevated surfaces into the early Thursday morning commute.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Gusty west winds are forecast for Thursday, with gusts to 45 MPH
possible in the afternoon.

Accumulating snowfall may occur Saturday into Saturday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-060945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
335 AM CST Wed Feb 5 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect tonight for gusty southeast to
south winds to 25 knots and building waves.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The Small Craft Advisory continues into Thursday morning, for
gusty west winds to 30 knots. A Gale Warning is then in effect
later Thursday morning into Thursday night, for west to northwest
gales to 40 knots.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-060945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
335 AM CST Wed Feb 5 2025

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Gale Warning is in effect later Thursday morning into Thursday
night, for west to northwest gales to 45 knots. High waves are
expected as well over eastern portions of the lake. Freezing spray
is expected Thursday night into Friday morning.

Wood
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 3:22 AM CSTGale WarningMKX48 hr
Feb 5, 3:22 AM CSTSmall Craft AdvisoryMKX30 hr

Nearby

Wind Advisories in Wisconsin, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.